# SDR UPS00231598

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 577 - 591
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION IN FWD CARGO BAY ON SEAT TRACK IN 3 AREAS AT RBL 14 BS 577, BS 585, AND BS 591 ON UPPER AND LOWER SURFACE.  REMOVED CORROSION FROM OUTBOARD FLANGE ROM BS 577 TO BS 593 RBL 14.  REMOVED .020 FROM ORIG .070, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK FROM BS 545 TO BS 660.  FABRICATED NEW SEAT TRACK AND INSTALLED ALL WORK DONE IAW SRM 53-10-1, SRM 53-10-5, SRM 51-30-2.
